Open Access
March, 1982 The Consistency of Nonlinear Regression Minimizing the $L_1$-Norm
Walter Oberhofer
Ann. Statist. 10(1): 316-319 (March, 1982). DOI: 10.1214/aos/1176345716


We consider conditions in a nonlinear regression model for the consistency of the estimator obtained by minimizing the $L_1$-norm, i.e. the sum of absolute deviations.


Download Citation

Walter Oberhofer. "The Consistency of Nonlinear Regression Minimizing the $L_1$-Norm." Ann. Statist. 10 (1) 316 - 319, March, 1982.


Published: March, 1982
First available in Project Euclid: 12 April 2007

zbMATH: 0479.62054
MathSciNet: MR642745
Digital Object Identifier: 10.1214/aos/1176345716

Primary: 62F12
Secondary: 62J07

Keywords: $L_1$-norm , consistency , Nonlinear regression

Rights: Copyright © 1982 Institute of Mathematical Statistics

Vol.10 • No. 1 • March, 1982
Back to Top